# SDR AALA20141028004

- Difficulty date: October 28, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 82,224 hours, 13,037 cycles
- Engine: Ge CF680C2B6
- Engine time: 5,822 hours, 894 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LEFT GEN MALFUNCTIONED WITH POSSIBLE ARCING.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  FOUND OIL LEAK ON LT ENG.  REPLACED LT ENG ON 10/29/14.  SYS GND CHECKED NORMAL OPERATION OPEN.
